# SDR FDEA201108273528

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 41,615 hours, 29,292 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916
- Part serial: 0013
- Condition: Inoperative
- Location: Nr 8 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF FLAP/SLAT FROM 5 DEG TO 2 DEG  SLAT NR 8 SHOWED INTRANSIT AMBER LIGHT .  FOLLOWED QRH TO NO AVAIL.  R & R NR 8 SLAT ACTUATOR.  OPS CHECKED GOOD IAW AMM 27-81-032-4.
